Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 7, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 12, 2010, 4:35 PM EST for Houston County, Macon County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2010, 4:35 PM EST (21:35 UTC)
- Expired
- Mar 12, 2010, 5:15 PM EST
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Houston County, GA, Macon County, GA
The radar
The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -363 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948
WUUS52 KFFC 122135
SVRFFC
GAC153-193-122215-
/O.NEW.KFFC.SV.W.0007.100312T2135Z-100312T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EST FRI MAR 12 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HOUSTON COUNTY IN CENTRAL GEORGIA
EASTERN MACON COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 515 PM EST
* AT 434 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MARSHALLVILLE TO 8 MILES SOUTH OF
MARSHALLVILLE...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3232 8400 3245 8409 3248 8388 3244 8381
3245 8379 3249 8379 3249 8378 3250 8378
3247 8349 3229 8382 3229 8390 3220 8400
3221 8401
TIME...MOT...LOC 2135Z 236DEG 36KT 3244 8394 3239 8390
3234 8391
$$3 follow-up statements
687
WWUS52 KFFC 122145
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EST FRI MAR 12 2010
GAC153-193-122215-
/O.CON.KFFC.SV.W.0007.000000T0000Z-100312T2215Z/
MACON GA-HOUSTON GA-
445 PM EST FRI MAR 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR SOUTHERN HOUSTON AND EXTREME EAST CENTRAL MACON COUNTIES...
AT 442 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SAINT LOUIS...TO MEADOWDALE...TO HENDERSON...MOVING NORTHEAST
AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOSS
OAK...GROVE PARK...PERRY...CLINCHFIELD AND SAND BED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3231 8391 3237 8394 3246 8391 3248 8388
3244 8381 3245 8379 3249 8379 3248 8378
3250 8378 3247 8350 3229 8382
TIME...MOT...LOC 2145Z 236DEG 36KT 3249 8384 3244 8380
3239 8381
$$
19827
WWUS52 KFFC 122155
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EST FRI MAR 12 2010
GAC193-122204-
/O.CAN.KFFC.SV.W.0007.000000T0000Z-100312T2215Z/
MACON GA-
455 PM EST FRI MAR 12 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MACON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORMS HAVE MOVED OUT OF MACON COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3229 8384 3234 8384 3236 8385 3238 8383
3243 8383 3243 8385 3245 8385 3244 8381
3245 8379 3249 8379 3248 8378 3249 8378
3247 8350 3229 8382
TIME...MOT...LOC 2154Z 217DEG 42KT 3251 8368 3244 8369
3233 8371
$$
GAC153-122215-
/O.CON.KFFC.SV.W.0007.000000T0000Z-100312T2215Z/
HOUSTON GA-
455 PM EST FRI MAR 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR SOUTHERN HOUSTON COUNTY...
AT 451 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR PERRY TO GROVE PARK TO
HENDERSON...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLINCHFIELD AND SAND BED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3229 8384 3234 8384 3236 8385 3238 8383
3243 8383 3243 8385 3245 8385 3244 8381
3245 8379 3249 8379 3248 8378 3249 8378
3247 8350 3229 8382
TIME...MOT...LOC 2154Z 217DEG 42KT 3251 8368 3244 8369
3233 8371
$$316
WWUS52 KFFC 122205
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EST FRI MAR 12 2010
GAC153-122215-
/O.CON.KFFC.SV.W.0007.000000T0000Z-100312T2215Z/
HOUSTON GA-
505 PM EST FRI MAR 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR CENTRAL HOUSTON COUNTY...
AT 500 PM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SAND BED TO SAND BED TO
CLINCHFIELD...MOVING NORTHEAST AT 50 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY THE SOUTHERN
AREAS OF HOUSTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3236 8370 3243 8371 3248 8370 3248 8361
3247 8350
TIME...MOT...LOC 2205Z 217DEG 42KT 3261 8359 3254 8360
3243 8362
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 3:53 PM EST, 42 minutes earlier.
Area forecast discussion, Mar 12, 3:53 PM EST, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 PM EST FRI MAR 12 2010 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... LINE OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE COUNTY WARNING AREA THIS AFTERNOON...AHEAD OF A COLD FRONT MAKING ITS WAY ACROSS WEST GEORGIA. SOME STORMS IN THE LINE STRONG TO SEVERE...PRODUCED HAIL (FROM PEA TO QUARTER SIZE). MODELS CONTINUE TO SHOW THE FRONT PUSHING ACROSS THE AREA THROUGH THIS EVENING...BEFORE MOVING EAST OF THE CWA BY MIDNIGHT. MODELS HOLD ON TO SOME DEEPER MOISTURE MAINLY ACROSS NORTH GEORGIA SATURDAY INTO SUNDAY NIGHT AS THE UPPER LOW DRIFTS ACROSS THE SOUTHEASTERN U.S.. STILL SOME QUESTION TO THUNDER THREAT SATURDAY AFTERNOON/EVENING WITH THE LOW CENTER PASSING RIGHT OVER NORTH GEORGIA. HOWEVER...STABILITY INDICIES AT THIS POINT DO NOT SUPPORT IT SO WILL KEEP JUST SHOWERS FOR NOW. COOLER THIS WEEKEND BEHIND FRONT. MAV/MET MOS NUMBER SIMILAR AND WILL STAY WITH THE USUAL BLEND. RAINFALL AMOUNTS AVERAGING SOMEWHERE BETWEEN 1/2 TO 1 INCH THIS AFTERNOON. SO FAR FLOODING HAS NOT BEEN AN ISSUE AND WILL LIKELY BE ABLE TO CANCEL THE WATCH WITH ISSUANCE OF NEW PACKAGE. WINDS ALSO MARGINAL FOR ADVISORY...AND PLANNING TO CANCEL WITH NEW PACKAGE. .LONG TERM /MONDAY THROUGH FRIDAY/... EXTENDED PROGS SHOW THE UPPER LOW SPINNING JUST OFF THE MID ATLANTIC COAST INTO TUESDAY...BUT KEEP DEEPER MOISTURE NORTH OF THE STATE. MONDAY AND TUESDAY CONTINUE TO LOOK DRY...BUT LATEST GFS RUN SHOW A WEAK UPPER LOW DEVELOPING OVER THE GREAT LAKES AND DRIFTING SOUTHEASTWARD TOWARD THE STATE WEDNESDAY/THURSDAY TIME FRAME. WILL NEED TO CONTINUE LOW POPS FOR THAT PERIOD. BY FRIDAY THE LOW LOOKS TO PULL EAST OF THE STATE...SO DRY FORECAST STILL OKAY. NEAR NORMAL TEMPS LOOK TO BE THE RULE FOR MUCH OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 45 56 41 57 38 / 60 30 20 20 10 ATLANTA 44 55 40 53 39 / 20 30 20 20 10 BLAIRSVILLE 43 48 40 48 36 / 40 50 40 30 20 CARTERSVILLE 42 54 40 52 38 / 20 40 30 20 10 COLUMBUS 46 59 42 57 41 / 10 20 20 10 5 GAINESVILLE 45 53 40 53 38 / 50 40 30 20 10 MACON 45 59 41 59 39 / 20 20 10 10 10 ROME 45 55 42 54 39 / 20 50 40 20 10 PEACHTREE CITY 42 56 38 54 37 / 20 30 20 20 10 VIDALIA 50 61 45 63 44 / 60 10 0 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49
Hazardous weather outlook, Mar 12, 11:21 AM EST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1121 AM EST FRI MAR 12 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1121 AM EST FRI MAR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A STRONG COLD FRONT OVER PORTIONS OF ALABAMA WILL MOVE ACROSS GEORGIA THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE DEVELOPED AHEAD OF THE COLD FRONT...AND SOME OF THESE STORMS COULD BECOME SEVERE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE SEVERE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES...MAINLY THROUGH 6 PM THIS EVENING .OTHER HAZARDS... STRONG GRADIENT WINDS IN THE NORTHEAST MOUNTAINS COULD PRODUCE DOWNED TREE LIMBS. FOR MORE INFORMATION ON THE HIGH WINDS...SEE THE LATEST WIND ADVISORY STATEMENT. .DISCUSSION... AS THE COLD FRONT APPROACHES THE STATE...CAPES WILL INCREASE TO 400 - 600 OVER WEST GEORGIA BY EARLY THIS AFTERNOON...AND SPREAD ACROSS THE STATE INTO EASTERN GEORGIA. AT THE SAME TIME WIND SHEAR WILL BE INCREASING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THROUGH THIS AFTERNOON. THE THREAT OF SEVERE THUNDERSTORMS WILL DIMINISH AFTER 6 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THROUGH 6 PM.
In the hours before
Special weather statement, Mar 12, 4:01 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 401 PM EST FRI MAR 12 2010 GAZ095-105-122130- 401 PM EST FRI MAR 12 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN SOUTHERN HOUSTON AND NORTHERN DOOLY COUNTIES UNTIL 430 PM EST... AT 355 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF PINEHURST...MOVING NORTHEAST AT 50 MPH. THIS THUNDERSTORM WILL AFFECT HENDERSON...ELKO...AND GROVE PARK. PENNNY-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 19
Special weather statement, Mar 12, 4:06 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 406 PM EST FRI MAR 12 2010 GAZ093-104-122130- 406 PM EST FRI MAR 12 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN SUMTER AND SOUTHERN MACON COUNTIES UNTIL 430 PM EST... AT 404 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ANDERSONVILLE TO SUMTER...MOVING NORTHEAST AT 45 MPH. PENNY TO NICKEL-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. THESE STORMS WILL AFFECT AMERICUS...SUMTER...AND MADDOX. 19
Local storm report, Mar 12, 4:10 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EST FRI MAR 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL CORDELE 31.97N 83.77W
03/12/2010 E0.88 INCH CRISP GA PUBLIC
0258 PM HAIL ELLERSLIE 32.63N 84.80W
03/12/2010 E0.75 INCH HARRIS GA TRAINED SPOTTER
NEAR GA HWY 315 AND STATE ROAD 85.
0258 PM HAIL 5 NE HAWKINSVILLE 32.33N 83.41W
03/12/2010 E0.75 INCH PULASKI GA PUBLIC
ON KLONDIKE ROAD.
&&
JLFLocal storm report, Mar 12, 4:20 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EST FRI MAR 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL HENDERSON 32.34N 83.79W
03/12/2010 E0.25 INCH HOUSTON GA EMERGENCY MNGR
&&
JLFLocal storm report, Mar 12, 4:27 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EST FRI MAR 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 8 S WARNER ROBINS 32.50N 83.63W
03/12/2010 E0.88 INCH HOUSTON GA AMATEUR RADIO
&&
JLFSpecial weather statement, Mar 12, 4:32 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 432 PM EST FRI MAR 12 2010 GAZ083-093>095-104>106-122215- 432 PM EST FRI MAR 12 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY TO NICKEL SIZED HAIL IN CRISP...EASTERN SUMTER...EASTERN MACON...HOUSTON...PEACH...SOUTHERN TWIGGS AND DOOLY COUNTIES UNTIL 515 PM EST... AT 425 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM WINCHESTER TO LESLIE...MOVING EAST AT 35 MPH. THESE THUNDERSTORMS WILL AFFECT WARNER ROBINS...VIENNA...CORDELE...MONTEZUMA...AND COBB. PENNY TO NICKEL-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 1:13 AM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Cherokee, Clarke, Clayton and 31 more | 8 hr |
| Mar 12, 4:08 AM EST | Wind Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 12 hr |
| Mar 12, 4:12 AM EST | Flood Watch | FFC | Catoosa, Dade, Dawson, Fannin, Gilmer, Gordon and 8 more | 12 hr |
| Mar 12, 11:02 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 58 min |
| Mar 12, 11:54 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 66 min |
| Mar 12, 2:45 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 45 min |
| Mar 12, 4:54 PM EST | Areal Flood Warning | FFC | Houston | 111 min |
| Mar 12, 5:01 PM EST | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 33 min |
| Mar 12, 5:13 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 47 min |
| Mar 12, 5:18 PM EST | Tornado Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 42 min |
| Mar 12, 5:43 PM EST | Tornado Warning | FFC | Bleckley, Laurens | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.